# SDR CALA2022010300005

- Difficulty date: December 31, 2021
- Submitted: January 3, 2022
- Operation: Air carrier
- Aircraft: N881UA
- Make and model: Airbus A319-132
- Aircraft serial: 2435
- Aircraft time: 47,396 hours, 28,395 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: R5342019920001
- Condition: Cracked
- Location: Fr68
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H FR68 DOOR STOP #1 LOWER I/B HOLE HAS A CRACK INDICATION SUPP ORT TASK: AD 2018-03-12. PER HAECO LCQ N/R 9294109/ 32109 GENERA TED BY V061632. "B", REAMED TO .506" INSTALLED FREEZE PLUG REAMED TO .281"BOLT S CTION THRESHOLD FROM THE TIME OF ADL/REPAIR EMBODIMENT 16000FC ( ELEVANT. INSPECTION METHOD HFEC REFER TO NTM 51-10-08. IZE. SRI 53-41-12-205-010 TABLE 6 AREA 2, FIGURE 1 SHEET 7 INSPE FH NOT RELEVANT) SUBSEQUENT INSPECTION INTERVALS 4900FC/FH NOT R HAECO TECHNICIAN V913215 AND QC LC-10 REPAIRED THE L/H FR68 DOOR STOP #1 LOWER I/B HOLE IAW SRM 53-41-12-300-11 HOLE IS CATEGORY ADD EMP:V913215 DIP APPROVED PER SRM 53-41-12-300-11. THRESHOLD FROM THE TIME OF TOMC-APPROVAL FROM SC1ELBYC COMMENT ADL/REPAIR EMBODIMENT 16000FC ( FH NOT RELEVANT) SUBSEQUENT INSPECTION INTERVALS 4900FC/FH NOT RELEVANT QC QC REVIEW INSPECTIONS CREATED BY AUTODIP PENDING AIRCRAFT RECORDS AUDIT & UPDATE.
